# SDR HEEA082509

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- Aircraft time: 7,108 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 7655002005102
- Part serial: 0454
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT TURN OFF. REPAIRED.
